This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
A Note on the Linear Space Automata Stability Problem
July 1976 (vol. 25 no. 7)
pp. 678-683
K. Sugino, Department of Information Science, Faculty of Engineering, Nagoya University
Paz et al. [1] have revealed the necessary and sufficient conditions for a linear automaton to be strongly approximable. In this paper, we extend their theory to a linear space automaton [2], i.e., a linear system with more than one linear mapping, to obtain a necessary and sufficient condition that it is strongly stable.
Index Terms:
Approximation, eigenvalue, linear space automaton, matrix, norm, probabilistic automaton, spectral radius, stability.
Citation:
K. Sugino, Y. Inagaki, T. Fukumura, "A Note on the Linear Space Automata Stability Problem," IEEE Transactions on Computers, vol. 25, no. 7, pp. 678-683, July 1976, doi:10.1109/TC.1976.1674677
Usage of this product signifies your acceptance of the Terms of Use.